Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fryedegg

Member
  • Posts

    56
  • Joined

  • Last visited

Reputation

0 Neutral

About fryedegg

  • Birthday 02/09/1980

Profile Information

  • Gender
    Male
  • Location
    Arizona
  1. You can miss dosings for about two weeks. It will still be at a therapeutic level in your system, so you should be ok, as long as you get it soon after they get back.
  2. You do realize that it will take for weeks to the effects to subside? I had the same troubles, but I stuck with it. I finished a couple weeks ago and it's just starting to fade. Good luck, though.
  3. No, it's not ok. Refrain from use of any other acne medication unless advised by your physician.
  4. If you continue within 2 weeks or so, your therapy won't be adversely interupted. Sounds like you'll be fine.
  5. Yeah, I have this. I have to keep my nails clipped every couple of days. Unfortunately, both of my index fingers and middle fingers bleed slightly between the nail and the skin. Its just enough to form a little red crust between the two. Very painful, especially since I play at least a couple hours of flamenco on my guitar each day. (have to play on the nylon strings since steel hurts too much). It wasn't doing this before the Accutane. I think it's because the skin is weaker, and easier to
  6. Hey Madworrld, I think I remember seeing a post from you a few months back and realizing we were on about the same schedule with our medication. I have one week left of 80mg/day, and I'm not totally clear either. I haven't gotten any new acne in at least 2 months. However, I got 2 huge, multi-follicle cysts (some of the worst in my 15 years of acne) in Oct. and Nov. They still haven't healed. The one I got in Nov still looks like it was a zit a week or two ago. Anyway, if they heal fine t
  7. I too am on 80 mg/day. I have one week left of month five, then I'm done with the treatment course. I have the same symptoms. I find they are exacerbated when I take a long, hot shower, or when I wear short sleeve shirts. I find long-sleeved shirts that don't stick to your skin to help a lot. So basically, shorter/colder bathing, long-sleeved non-abrasive/sticky clothing, and moisturizing is what rids it. However, I loooove hot showers so I have trouble following my own advice.
  8. Difficult to say, but the detergent could definitely irritate and inflame your skin, and possibly cause an acne break-out. Same with the moisturizer; there could be a chemical in it that may be irritating, but I'd consider it unlikely. Try a different moisturizer (I prefer cetaphil), as well as some new allergen-free detergent.
  9. Your dermatologist is sickeningly wrong regarding the activity of a drug. The potency is not 60%. It is 100%. Simple as that. If you choose to believe your dermatologist, then that is your decision, but it IS a waste of money. Generics = Brand in terms of efficacy and bioavailability. Yes, there are fillers that may be different, but they are inert substances that do not alter the effect of the drug. Please don't let anyone tell you different. Actually, I would question your dermatologists ove
  10. Topical carticosteroids (which are commonly prescribed) should be avoided if possible. It can lead to bone loss and bone problems later in life. Try some over the counter medication, using whatever is the most mild chemical-wise. Personally, I've just gone without washing my face for a couple of days when this happens, and it clears up. Washing is almost too abrasive for me while I'm on accutane. But since each person is different, I'm not sure if this really applies to you. However, avoid
×